{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,27]],"date-time":"2026-08-27T14:24:15Z","timestamp":1787840655048,"version":"build-2784847793"},"reference-count":9,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"5","license":[{"start":{"date-parts":[[2025,4,1]],"date-time":"2025-04-01T00:00:00Z","timestamp":1743465600000},"content-version":"unspecified","delay-in-days":0,"URL":"http:\/\/creativecommons.org\/licenses\/by-nc-sa\/4.0"}],"content-domain":{"domain":["lww.com","ovid.com"],"crossmark-restriction":true},"short-container-title":[],"published-print":{"date-parts":[[2025,9]]},"DOI":"10.4103\/idoj.idoj_680_24","type":"journal-article","created":{"date-parts":[[2025,4,2]],"date-time":"2025-04-02T04:00:08Z","timestamp":1743566408000},"page":"872-873","update-policy":"https:\/\/doi.org\/10.1097\/lww.0000000000001000","source":"Crossref","is-referenced-by-count":0,"title":["Bilateral Hyperpigmented Linear Streaks on The Face: An Unusual Presentation of Allergic Contact Dermatitis"],"prefix":"10.4103","volume":"16","author":[{"ORCID":"https:\/\/orcid.org\/0000-0002-2219-7559","authenticated-orcid":false,"given":"Hima","family":"Gopinath","sequence":"first","affiliation":[{"name":"Department of Dermatology, Venereology and Leprosy, All India Institute of Medical Sciences, Mangalagiri, Guntur, Andhra Pradesh, India"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Poojari","family":"Yogitha","sequence":"additional","affiliation":[{"name":"Intern, All India Institute of Medical Sciences, Mangalagiri, Guntur, Andhra Pradesh, India"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Pratyusha","family":"Ganne","sequence":"additional","affiliation":[{"name":"Department of Ophthalmology, All India Institute of Medical Sciences, Mangalagiri, Guntur, Andhra Pradesh, India"}],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"276","published-online":{"date-parts":[[2025,4,1]]},"reference":[{"key":"R2-20250830","doi-asserted-by":"crossref","first-page":"195","DOI":"10.1111\/cod.12432","article-title":"European society of contact dermatitis guideline for diagnostic patch testing-recommendations on best practice","volume":"73","author":"Johansen","year":"2015","journal-title":"Contact Dermatitis"},{"key":"R3-20250830","doi-asserted-by":"crossref","first-page":"485","DOI":"10.1016\/j.ad.2017.05.011","article-title":"Allergic contact dermatitis by anatomical regions:Diagnostic clues","volume":"109","author":"Rozas-Mu\u00f1oz","year":"2018","journal-title":"Actas Dermosifiliogr (Engl Ed)"},{"key":"R4-20250830","doi-asserted-by":"crossref","first-page":"298","DOI":"10.4103\/0378-6323.41404","article-title":"Allergic contact dermatitis to phenylephrine","volume":"74","author":"Singal","year":"2008","journal-title":"Indian J Dermatol Venereol Leprol"},{"key":"R5-20250830","doi-asserted-by":"crossref","first-page":"119","DOI":"10.1111\/cod.14552","article-title":"Contact allergy to topical ophthalmic medications:A retrospective single-centre study of three decades","volume":"91","author":"Svendsen","year":"2024","journal-title":"Contact Dermatitis"},{"key":"R6-20250830","doi-asserted-by":"crossref","first-page":"e27","DOI":"10.1111\/1346-8138.14077","article-title":"Case of phenylephrine hydrochloride-induced periorbital contact dermatitis with fulminant keratoconjunctivitis causing pseudomembrane formation","volume":"45","author":"Kato","year":"2018","journal-title":"J Dermatol"},{"key":"R7-20250830","doi-asserted-by":"crossref","first-page":"125","DOI":"10.1684\/ejd.2010.0824","article-title":"Systemic allergic contact dermatitis due to phenylephrine in eyedrops, with a long-lasting allergic patch test reaction","volume":"20","author":"Tamagawa-Mineoka","year":"2010","journal-title":"Eur J Dermatol"},{"key":"R8-20250830","doi-asserted-by":"crossref","first-page":"18","DOI":"10.1111\/cod.12478","article-title":"Contact dermatitis in patients undergoing serial intravitreal injections","volume":"74","author":"Veramme","year":"2016","journal-title":"Contact Dermatitis"},{"key":"R9-20250830","doi-asserted-by":"crossref","first-page":"e246","DOI":"10.1097\/IJG.0000000000000760","article-title":"Latanoprost-induced skin depigmentation","volume":"26","author":"Lin","year":"2017","journal-title":"J Glaucoma"},{"key":"R10-20250830","doi-asserted-by":"crossref","first-page":"149","DOI":"10.1038\/eye.1996.34","article-title":"Skin depigmentation associated with ophthalmic medication","volume":"10","author":"Zabala","year":"1996","journal-title":"Eye (Lond)"}],"container-title":["Indian Dermatology Online Journal"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.ovid.com\/10.4103\/idoj.idoj_680_24","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,8,27]],"date-time":"2026-08-27T13:26:34Z","timestamp":1787837194000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ovid.com\/10.4103\/idoj.idoj_680_24"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2025,4,1]]},"references-count":9,"journal-issue":{"issue":"5","published-print":{"date-parts":[[2025]]}},"URL":"https:\/\/doi.org\/10.4103\/idoj.idoj_680_24","relation":{},"ISSN":["2229-5178","2249-5673"],"issn-type":[{"value":"2229-5178","type":"print"},{"value":"2249-5673","type":"electronic"}],"subject":[],"published":{"date-parts":[[2025,4,1]]},"assertion":[{"value":"2024-07-10","name":"received","label":"Received","group":{"name":"publication_history","label":"Publication History"}},{"value":"2024-12-18","name":"accepted","label":"Accepted","group":{"name":"publication_history","label":"Publication History"}}]}}